Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 378761, 14 pages
http://dx.doi.org/10.1155/2009/378761
Research Article

Constructing Multi-Branches Complete Chaotic Maps That Preserve Specified Invariant Density

Nanyang Technological University, Nanyang Avenue, Singapore 639798

Received 6 February 2009; Accepted 13 October 2009

Academic Editor: Akio Matsumoto

Copyright © 2009 Weihong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Pingel, P. Schmelcher, and F. K. Diakonos, “Theory and examples of the inverse Frobenius-Perron problem for complete chaotic maps,” Chaos, vol. 9, no. 2, pp. 357–366, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Huang, “Characterizing chaotic processes that generate uniform invariant density,” Chaos, Solitons & Fractals, vol. 25, no. 2, pp. 449–460, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Huang, “On the complete chaotic transformations that preserve symmetric invariant densities,” Chaos, Solitons & Fractals, vol. 38, no. 4, pp. 1065–1074, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Huang, “On complete chaotic maps with tent-map-like structures,” Chaos, Solitons & Fractals, vol. 24, no. 1, pp. 287–299, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Huang, “Constructing complete chaotic maps with reciprocal structures,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 357–372, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Huang, “Constructing chaotic transformations with closed functional forms,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 42876, 16 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Matsumoto, “Density function of piecewise linear transformation,” Journal of Economic Behavior and Organization, vol. 56, no. 4, pp. 631–653, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. W. Huang and Y. Zhang, “Distributional dynamics of cautious economic adjustment processes,” Journal of Economic Behavior and Organization, vol. 62, no. 3, pp. 389–407, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. W. Huang, “Constructing an opposite map to a specified chaotic map,” Nonlinearity, vol. 18, no. 3, pp. 1375–1391, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Huang, “On the complete chaotic maps that preserve prescribed absolutely continuous invariant densities,” in Topics on Chaotic Systems: Selected Papers from CHAOS 2008 International Conference, C. H. Skiadas, I. Dimotikalis, and C. Skiadas, Eds., pp. 166–173, Crete, Greece, June 2008. View at Publisher · View at Google Scholar